# SDR C2XA08RI008

- Difficulty date: December 25, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 15,272 hours, 11,809 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT 2868 - EWR - CREW REPORTED A LOUD NOISE FROM NOSE WHEEL AREA AFTER LANDING GEAR EXTENSION.  NORMAL DOWN AND LOCKED INDICATION.  NO MESSAGES ON EICAS.  ALTHOUGH ALL INDICATIONS WERE NORMAL, CREW PROCEEDED WITH EMERGENCY DESCENT.  ACFT LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED DOWNLOCK PROXIMITY SWITCH AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
